Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 86, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 2, 2012, 3:44 PM EST. It took effect at Dec 3, 2012, 1:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2012, 3:44 PM EST (20:44 UTC)
- In effect from
- Dec 3, 2012, 1:00 PM EST
- Expired
- Dec 3, 2012, 9:39 PM EST
- In force
- 9 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
284 WHUS73 KIWX 022044 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 344 PM EST SUN DEC 2 2012 LMZ043-046-030445- /O.NEW.KIWX.SC.Y.0086.121203T1800Z-121204T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 344 PM EST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 5 AM EST TUESDAY. * WINDS: INCREASING TO BETWEEN 10 AND 20 KNOTS MONDAY AFTERNOON INTO MONDAY NIGHT. GUSTS TO 30 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
932 WHUS73 KIWX 030349 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1049 PM EST SUN DEC 2 2012 LMZ043-046-031200- /O.CON.KIWX.SC.Y.0086.121203T1800Z-121204T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1049 PM EST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 5 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 5 AM EST TUESDAY. * WINDS: INCREASING TO BETWEEN 10 AND 20 KNOTS MONDAY AFTERNOON INTO MONDAY NIGHT. GUSTS TO 30 KNOTS MONDAY AFTERNOON AND MONDAY NIGHT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
305 WHUS73 KIWX 030950 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 450 AM EST MON DEC 3 2012 LMZ043-046-031800- /O.NEW.KIWX.MF.Y.0006.121203T0950Z-121203T1600Z/ /O.CON.KIWX.SC.Y.0086.121203T1800Z-121204T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 450 AM EST MON DEC 3 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST TUESDAY. * WINDS: INCREASING TO BETWEEN 10 AND 20 KNOTS WITH GUSTS UP TO 25 KNOTS THIS AFTERNOON AND TONIGHT. * WAVES: 2 TO 4 FEET. * VISIBILITY: ONE QUARTER MILE OR LESS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO ONE QUARTER MILE OR LESS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
791 WHUS73 KIWX 031610 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1110 AM EST MON DEC 3 2012 LMZ043-046-040015- /O.EXP.KIWX.MF.Y.0006.000000T0000Z-121203T1600Z/ /O.CON.KIWX.SC.Y.0086.121203T1800Z-121204T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1110 AM EST MON DEC 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY. * WINDS: INCREASING TO BETWEEN 10 AND 20 KNOTS WITH GUSTS UP TO 25 KNOTS THIS AFTERNOON AND TONIGHT. * WAVES: 2 TO 4 FEET. * VISIBILITY: AREAS OF FOG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
316 WHUS73 KIWX 032217 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 517 PM EST MON DEC 3 2012 LMZ043-046-040630- /O.CON.KIWX.SC.Y.0086.000000T0000Z-121204T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 517 PM EST MON DEC 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY. * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 TO 30 KNOTS IN THE EVENING...SHIFTING WEST NORTHWEST 10 TO 15 KNOTS OVERNIGHT. * WAVES: 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
001 WHUS73 KIWX 040239 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 939 PM EST MON DEC 3 2012 LMZ043-046-041000- /O.UPG.KIWX.SC.Y.0086.000000T0000Z-121204T1000Z/ /O.NEW.KIWX.GL.W.0026.121204T0239Z-121204T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 939 PM EST MON DEC 3 2012 ...GALE WARNING IN EFFECT UNTIL 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES...BECOMING NORTHWEST 10 TO 15 KNOTS OVERNIGHT. * WAVES: 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 12:45 PM EST, 2 hours 59 minutes earlier.
Area forecast discussion, Dec 2, 12:45 PM EST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1245 PM EST SUN DEC 2 2012 .AVIATION... AS ELUDED TO IN PREVIOUS FORECAST...FOG AND STRATUS OVERNIGHT ARE GREATEST PROBLEMS FOR AVIATION. SIMILAR SETUP TO YESTERDAY MORNING WITH WEAK FRONTAL BOUNDARY OVER AREA AND WEAK FGEN FORCING IN LOWER LEVELS. SURFACE WINDS TO BECOME LIGHT THIS EVENING AND RAINFALL FROM THIS MORNING HAS PROVIDED A NICE SOURCE OF MOISTURE FOR FOG DEVELOPMENT. DRIER AIR WILL BE IN PLACE OVER TOP OF BOUNDARY LAYER AND AIRMASS IS INCREDIBLY WARM FOR EARLY DECEMBER WITH GROUND RELATIVELY COOL. ALL THESE SIGNS POINT TO FOG DEVELOPMENT WITH DENSE FOG A GOOD POSSIBILITY. AS USUAL THE TIMING OF DEVELOPMENT AND ACTUAL LOCATION OF LOWEST VIS DIFFICULT SO HAVE BROUGHT TAFS DOWN TO 1/2SM FG WITH CIGS IN THE 200 FT LEVEL WITH THIS PACKAGE. LOWER VIS AND OBSCURATIONS CERTAINLY POSSIBLE. NAM...GFS AND SREF ALL IN AGREEMENT ON MOIST LOW LEVELS AND CROSS OVER TEMPS LOOK TO BE REACHED MOST AREAS. EXPECT FOG TO HANG THROUGH MID MORNING BUT INCREASING SOUTHWEST FLOW LATE MORNING SHOULD HELP TO MIX NEAR SFC LAYER AND IMPROVE VIS BUT EXPECTING LOWER CLOUDS TO LINGER WITH MOISTURE ADVECTION ALOFT. && .PREV DISCUSSION... /ISSUED 407 AM EST SUN DEC 2 2012/ SHORT TERM...TODAY THROUGH MONDAY NIGHT LATEST WATER VAPOR IMAGERY SHOWS RATHER NONDESCRIPT MIDLEVEL TROUGH CURRENTLY ENTERING THE WESTERN GREAT LAKES WITH THE ASSOCIATED SURFACE PRESSURE TROUGH DRAPED JUST WEST OF HERE. SUBTLE MIDLEVEL COOLING AMID IMPRESSIVE LOW LEVEL THETA-E ADVECTION IN 40+ KNOT SOUTHWESTERLY LOW LEVEL JET HAS BROUGHT AN INCREASE IN SHOWER ACTIVITY OVERNIGHT. LACK OF ANY APPRECIABLE UPPER LEVEL FORCING IS KEEPING SHOWERS SOMEWHAT SPORADIC AND CONVECTIVE IN NATURE THOUGH. EXPECT THIS ACTIVITY TO CONTINUE THROUGH THE MORNING HOURS BEFORE GRADUALLY TAPERING OFF FROM WEST TO EAST AS THE LOW LEVEL TROUGH MOVES OVER THE AREA. ENOUGH ELEVATED INSTABILITY PRESENT TO SUPPORT A FEW LIGHTNING STRIKES OVERNIGHT AND WILL ADD THUNDER MENTION TO THE MORNING AS WELL. LITTLE CHANGE IN THERMAL PROFILES BEHIND THE FRONT WITH 925MB TEMPS HOVERING AROUND 10C. THIS WILL BE AT LEAST PARTIALLY OFFSET BY RESIDUAL STRATUS WITH LIMITED LOW LEVEL DRY AIR ADVECTION BUT STILL EXPECT AFTERNOON TEMPS AROUND 60F TODAY. BUILDING MIDLEVEL HEIGHTS/SUBSIDENCE WILL THEN BRING A TEMPORARY REPRIEVE FROM PRECIP SUNDAY NIGHT. MAIN FORECAST CONCERN FOR SUNDAY NIGHT WILL BE FOG/LOW STRATUS DEVELOPMENT. SETUP IS EERILY SIMILAR TO YESTERDAY MORNING WITH A STATIONARY FRONT SOUTH OF HERE AND LIGHT SOUTHEASTERLY FLOW OVER THE AREA WITH ABUNDANT MOISTURE TRAPPED BENEATH STRONG INVERSION. NAM/GFS BUFR SOUNDINGS SHOW GOOD NEAR SURFACE SATURATION AND UPSTREAM OBS OVER IOWA ARE ALSO QUITE OMINOUS WITH WIDESPREAD VISIBILITIES LESS THAN 1/4 MILE. WILL STAY ON THE CONSERVATIVE SIDE FOR NOW GIVEN IT IS STILL 24 HOURS AWAY AND GO WITH JUST AREAS OF FOG BUT THIS WILL HAVE TO BE WATCHED FOR POSSIBLE HEADLINES. SOUTHWEST FLOW/WAA INCREASES AGAIN ON MONDAY WITH 925MB TEMPS RISING TO AROUND 15C. WILL STILL BE PLENTY OF STRATUS AROUND AND PERHAPS A FEW ISOLATED SHOWERS/DRIZZLE IN BROAD 295-300K ISENTROPIC ASCENT BUT HIGHS SHOULD STILL CLIMB SOLIDLY INTO THE MID 60S...VERY NEAR RECORD TERRITORY. STRONGER PV ANOMALY CURRENTLY EJECTING OUT OF THE LARGE VORTEX OVER THE GULF OF ALASKA WILL MOVE ACROSS THE NORTHERN GREAT LAKES MONDAY NIGHT AND ASSOCIATED HEIGHT FALLS WILL SEND A MORE SUBSTANTIAL COLD FRONT THROUGH THE AREA. DECENT BAND OF CONVERGENCE/FRONTOGENESIS ALONG WITH PLENTY OF AVAILABLE MOISTURE SHOULD SUPPORT NUMEROUS SHOWERS MOVING ACROSS THE AREA. THIS PRECIP WILL LIKELY BE MORE CLOSELY TIED TO THE FRONT THOUGH WITH A MORE NARROW BAND OF MOISTURE ADVECTION. COPIOUS LOW LEVEL MOISTURE BOTH TONIGHT AND MONDAY NIGHT WILL KEEP OVERNIGHT LOWS AROUND 50F. LONG TERM.../TUE-SAT/ STRONG SHRTWV MOVG INTO THE PAC NW THIS MORNING IS EXPECTED TO MOVE ENE TO ONTARIO TUE MORNING WITH ASSOCIATED CDFNT ACCOMPANIED BY A BAND OF SHOWERS OVER THE CWA AT THAT TIME. CAA BEHIND THE CDFNT WILL LIKELY BE MODEST TUE WITH A STRONGER SECONDARY SURGE OF COLD AIR PUSHING SE ACROSS THE GRTLKS TUE NGT. THIS SHOULD ALLOW TEMPS TO STILL BE WELL ABOVE NORMAL IN THE 50S TUE... FALLING TO THE L30S TUE NGT AS RIDGE BUILDS IN. FAIR WX SHOULD THEN CONT WED AS RIDGING MOVES ACROSS THE AREA. ANOTHER SHRTWV EXPECTED TO MOVE ENE FROM THE ERN PAC ACROSS CANADA LATE THIS WEEK. CDFNT ASSOCIATED WITH THIS SYSTEM SHOULD MOVE THROUGH OUR AREA FRI... PSBLY ACCOMPANIED BY A BAND OF SHOWERS. CURRENT AND RECENT MODEL RUNS HAVE BEEN INDICATING THAT A SECONDARY/TRAILING SHRTWV ON THE SRN EXTENT OF THE CANADA TROF WILL MOVE ACROSS THE CENTRAL ROCKIES CAUSING THE SFC CDFNT ASSOCIATED WITH THE LEAD SYSTEM TO BECOME STNRY FROM THE SRN PLAINS TO THE OH VALLEY FRI NGT-SAT AS A SFC WAVE MOVES NEWD ALONG IT. THIS COULD RESULT IN COLD RAIN OR WET SNOW IN OUR AREA SAT. HWVR GIVEN THE MODELS POOR RUN-RUN CONTINUITY WITH THIS SYSTEM AND LACK OF AGREEMENT ON TIMING/STRENGTH OF WAVE MOVG ALONG THE FRONT... DIDNT FEEL GUIDANCE JUSTIFIED ADDING POPS TO DAY7 SO JUST MAINTAINED GOING SLIGHT CHC OF SHOWERS THU IN THE WAA REGIME AHEAD OF THE FRONT... AND CHC THU NGT-FRI NGT WITH THE RATHER SLOW FRONTAL PASSAGE. TEMPS LATE WEEK EXPECTED TO BE CLOSER TO NORMAL. HWVR... LATEST ENSEMBLE MOS INDICATING LARGE SPREADS THROUGH THE PERIOD SUGGESTING LOW CONFIDENCE IN JUST HOW SGFNT THE COLD AIR INTRUSION WILL BE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...AGD LONG TERM...JT AVIATION...LASHLEY
Hazardous weather outlook, Dec 2, 5:35 AM EST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 535 AM EST SUN DEC 2 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-031045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 535 AM EST SUN DEC 2 2012 /435 AM CST SUN DEC 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF A THUNDERSTORM OVER EASTERN PORTIONS OF THE AREA THIS MORNING. AREAS OF FOG ARE EXPECTED LATE TONIGHT. VISIBILITY OF A QUARTER MILE OR LESS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREAS OF FOG... POSSIBLY DENSE... SHOULD LINGER INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-031045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 535 AM EST SUN DEC 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG ARE EXPECTED LATE TONIGHT. THE FOG MAY LIMIT VISIBILITY TO A QUARTER MILE OR LESS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREAS OF FOG... POSSIBLY DENSE... SHOULD LINGER INTO MONDAY MORNING. SOUTH TO SOUTHWEST WINDS UP TO 25 KNOTS ARE EXPECTED MONDAY AND MONDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.